MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY TRAY WITH BARDEX® LUBRICATH FOLEY CATHETER; COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY TRAY WITH BARDEX® LUBRICATH FOLEY CATHETER; COUDE CATHETER
Model Number 892816
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported the catheter balloon inflated improperly only on one side during a pretest of the balloon.The catheter tip was not flexible and was rigid.It was not used on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.

Brand Name
BARD® URINE METER FOLEY TRAY WITH BARDEX® LUBRICATH FOLEY CATHETER
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9250581
Report Number1018233-2019-06879
Device Sequence Number1985222
Product Code EZC
UDI-Device Identifier00801741046056
UDI-Public(01)00801741046056
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number892816
Device Catalogue Number892816
Device Lot NumberNGDN0758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1